Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 47, NWS Albuquerque, NM

December 25, 2014

NWS Albuquerque, NM issued this wind advisory at Dec 25, 2014, 4:08 AM MST. It took effect at Dec 25, 2014, 9:00 AM MST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2014, 4:08 AM MST (11:08 UTC)
In effect from
Dec 25, 2014, 9:00 AM MST
Expired
Dec 26, 2014, 6:00 AM MST
In force
21 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WWUS75 KABQ 251108
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 AM MST THU DEC 25 2014

...STRONG WINDS REVISIT MUCH OF EAST HALF OF NEW MEXICO TODAY...

.STRONG WINDS ALOFT AND A SIGNIFICANT SURFACE PRESSURE GRADIENT 
ACROSS THE EAST HALF OF NEW MEXICO WILL GENERATE STRENGTHENING
SURFACE WINDS ACROSS THE SAME AREA. THE HIGHEST WIND SPEEDS WILL
MOST LIKELY BE REALIZED ALONG THE CENTRAL MOUNTAIN CHAIN AND MORE
LOCALLY IMMEDIATELY TO THE EAST. 

NMZ514-515-521-523-524-526-529-531>537-539-540-251800-
/O.NEW.KABQ.WI.Y.0047.141225T1600Z-141226T0100Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-
DE BACA COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
408 AM MST THU DEC 25 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

* LOCATION...SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500
  FEET...EAST SLOPES SANGRE DE CRISTO MOUNTAINS...SANDIA AND
  MANZANO MOUNTAINS...CENTRAL HIGHLANDS...SOUTH CENTRAL
  HIGHLANDS...SOUTH CENTRAL MOUNTAINS...NORTHEAST HIGHLANDS...
  HARDING COUNTY...EASTERN SAN MIGUEL COUNTY...GUADALUPE COUNTY...
  QUAY COUNTY...CURRY COUNTY...ROOSEVELT COUNTY...DE BACA
  COUNTY...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY.

* WINDS...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS BETWEEN 35 AND
  50 MPH. THE HIGHEST WINDS ARE MOST LIKELY ALONG AND IMMEDIATELY
  EAST OF THE CENTRAL MOUNTAIN CHAIN.

* TIMING...STRONGEST WINDS ARE MOST LIKELY BETWEEN 10 AM AND 4 PM
  NORTH OF INTERSTATE 40 AND BETWEEN NOON AND 6 PM TO THE SOUTH.

* VISIBILITY...AS LOW AS 2 OR 3 MILES IN BLOWING DUST WITH THE
  STRONGER GUSTS

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST
  TO NORTHWEST ORIENTED ROADWAYS. HIGH PROFILE VEHICLES WILL BE
  MOST AFFECTED BY THE WINDS ON MOST HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

43
6 follow-up statements
810 
WWUS75 KABQ 251705
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1005 AM MST THU DEC 25 2014

...STRONG WINDS WILL IMPACT THE HIGH COUNTRY ACROSS SOUTHERN
PORTIONS OF NEW MEXICO TODAY...

.WINDS ALOFT WILL CONTINUE TO STRENGTHEN AND BUFFET THE HIGHER
ELEVATION AREAS OF THE GILA REGION AS WELL AS ALONG AND JUST TO
THE EAST OF THE CENTRAL MOUNTAINS. WIND SPEEDS WILL BE LIGHTER
ACROSS THE PLAINS...THEREFORE THE ADVISORY HAS BEEN CANCELED
THERE. 

NMZ514-515-529-531>537-251815-
/O.CAN.KABQ.WI.Y.0047.000000T0000Z-141226T0100Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
1005 AM MST THU DEC 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

BREEZY TO LOCALLY WINDY CONDITIONS ARE EXPECTED ACROSS THE EASTERN
PLAINS...NORTHEAST HIGHLANDS AND ALONG THE EAST SLOPES OF THE
SANGRE DE CRISTOS THE REST OF TODAY. HOWEVER...READINGS SHOULD
REMAIN BELOW ADVISORY LEVELS. THUS THE ADVISORY HAS BEEN
CANCELLED.

$$

NMZ508-260100-
/O.EXA.KABQ.WI.Y.0047.000000T0000Z-141226T0100Z/
SOUTHWEST MOUNTAINS-
1005 AM MST THU DEC 25 2014

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* LOCATION...SOUTHWEST MOUNTAIN REGION FAVORING THE HIGHER PEAKS.

* WINDS...WEST/SOUTHWEST 20 TO 35 MPH WITH GUSTS BETWEEN 40 TO 55 MPH.

* TIMING...STRONGEST WINDS ARE EXPECTED BETWEEN 10 AM TO 2 PM.

* VISIBILITY...HIGHER PEAKS WITH ANTECEDENT SNOW COVER SHOULD SEE LOWER
  VISIBILITIES DOWN TO 1 MILE DUE TO BLOWING SNOW.

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST
  TO NORTHWEST ORIENTED ROADWAYS. RECREATIONALISTS CAMPING IN THE
  HIGH COUNTRY WILL BE IMPACTED MOST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ521-523-524-526-539-540-260100-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-141226T0100Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1005 AM MST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* LOCATION...AREAS ALONG AND JUST TO THE EAST OF THE CENTRAL
  MOUNTAINS INCLUDING THE SANDIA/MANZANO/GALLINAS AND NORTHERN
  SACRAMENTO MOUNTAIN RANGES EASTWARD ACROSS THE ADJACENT HIGH
  PLAINS. 

* WINDS...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND
  50 MPH. 

* TIMING...STRONGEST WINDS WILL OCCUR BETWEEN 10 AM TO 3 PM.  

* VISIBILITY...LOCALIZED BLOWING DUST DOWN TO 3 MILES POSSIBLE BUT
  MORE IMPACTS ACROSS THE HIGH TERRAIN WITH ANTECEDENT SNOW COVER
  LIKE SIERRA BLANCA PEAK. 

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST 
  TO NORTHWEST ORIENTED ROADWAYS. HIGH PROFILE VEHICLES WILL BE 
  MOST AFFECTED BY THE WINDS ON MOST HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

50/40
937 
WWUS75 KABQ 252216
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MST THU DEC 25 2014

...STRONG WINDS TO CONTINUE ACROSS THE NORTHERN SACRAMENTO
MOUNTAINS AND ADJACENT HIGH PLAINS THROUGH THE OVERNIGHT...

.THE SOUTHERN AND CENTRAL HIGHLANDS AND ADJACENT HIGH PLAINS WILL
CONTINUE TO BE BUFFETED WITH STRONG WIND SPEEDS THE REST OF THE
TODAY. THE STRONG WINDS ALOFT WILL SHIFT POSITIONS BUT REMAIN
OVER THE NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT HIGH PLAINS
THROUGH THE OVERNIGHT HOURS. THIS MEANS PERIODIC STRONG WINDS
SHOULD CONTINUE THROUGH THE OVERNIGHT THERE. 

NMZ524-526-539-540-260500-
/O.EXT.KABQ.WI.Y.0047.000000T0000Z-141226T1300Z/
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
316 PM MST THU DEC 25 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MST FRIDAY...

* LOCATION...NORTHERN SACRAMENTO AND GALLINAS MOUNTAINS AS WELL AS
  ADJACENT HIGH PLAINS. 

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 TO
  55 MPH.

* TIMING...PERIODIC STRONG GUSTS WILL CONTINUE THROUGH THE
  REST OF TODAY INTO THE OVERNIGHT. 

* VISIBILITY...SNOWFALL IS EXPECTED LATE TONIGHT THUS LEADING TO REDUCED
  VISIBILITY DUE TO BLOWING SNOW. VISIBILITIES DOWN TO 1 MILE
  POSSIBLE.

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST
  TO NORTHWEST ORIENTED ROADWAYS. REDUCED VISIBILITIES MAY HAMPER
  TRAVEL ESPECIALLY UP OR DOWN SIERRA BLANCA PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ508-521-523-260100-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-141226T0100Z/
SOUTHWEST MOUNTAINS-SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
316 PM MST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* LOCATION...SOUTHWEST AND SANDIA/MANZANO MOUNTAIN REGIONS
  FAVORING THE HIGHER PEAKS AS WELL AS THE CENTRAL HIGHLANDS
  INCLUDING CLINES CORNERS. 

* WINDS...WEST/SOUTHWEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 TO 55
  MPH.

* TIMING...CONTINUED STRONG WIND THROUGH 6 PM MST TODAY. 

* VISIBILITY...HIGHER PEAKS WITH ANTECEDENT SNOW COVER SHOULD 
  SEE LOWER VISIBILITIES DOWN TO 1 MILE DUE TO BLOWING SNOW. 

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST
  TO NORTHWEST ORIENTED ROADWAYS. RECREATIONALISTS CAMPING IN THE
  HIGH COUNTRY WILL BE IMPACTED MOST. VISITORS TO THE SANDIA CREST
  WILL ALSO BE IMPACTED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
50/40
660 
WWUS75 KABQ 260105
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MST THU DEC 25 2014

...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTH CENTRAL NEW
MEXICO OVERNIGHT...

.PORTIONS OF SOUTH CENTRAL NEW MEXICO WILL CONTINUE TO BE
BUFFETED WITH STRONG WIND SPEEDS THROUGH THE EVENING AND
INTO THE OVERNIGHT HOURS AHEAD OF AND BEHIND A COLD FRONT
PROGRESSING EAST ACROSS THE REGION.

NMZ508-521-523-260215-
/O.EXP.KABQ.WI.Y.0047.000000T0000Z-141226T0100Z/
SOUTHWEST MOUNTAINS-SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-
605 PM MST THU DEC 25 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

BREEZY TO LOCALLY WINDY CONDITIONS WILL PERSIST THROUGH THE
OVERNIGHT HOURS...ESPECIALLY ACROSS THE SOUTHWEST MOUNTAINS WHERE
AREAS OF BLOWING SNOW ARE LIKELY.

$$

NMZ524-526-260600-
/O.EXT.KABQ.WI.Y.0047.000000T0000Z-141226T0600Z/
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
605 PM MST THU DEC 25 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING...

* LOCATION...NORTHERN SACRAMENTO AND GALLINAS MOUNTAINS.

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 
  TO 55 MPH. 

* TIMING...PERIODIC STRONG GUSTS WILL CONTINUE INTO THE OVERNIGHT
  HOURS.

* VISIBILITY...SNOWFALL IS EXPECTED LATE TONIGHT THUS LEADING TO
  REDUCED VISIBILITY DUE TO BLOWING SNOW. VISIBILITIES LESS THAN 1
  MILE ARE POSSIBLE.

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST 
  TO NORTHWEST ORIENTED ROADWAYS. REDUCED VISIBILITIES MAY 
  HAMPER TRAVEL ESPECIALLY UP OR DOWN SIERRA BLANCA PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ539-540-260600-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-141226T1300Z/
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
605 PM MST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST FRIDAY...

* LOCATION...EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES.

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 
  TO 55 MPH. 

* TIMING...PERIODIC STRONG GUSTS WILL CONTINUE THROUGH THE
  OVERNIGHT HOURS.

* VISIBILITY...NO RESTRICTIONS.

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST
  TO NORTHWEST ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
013 
WWUS75 KABQ 260614
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1114 PM MST THU DEC 25 2014

...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTH CENTRAL 
NEW MEXICO OVERNIGHT...

.PORTIONS OF SOUTH CENTRAL NEW MEXICO WILL CONTINUE TO BE
BUFFETED WITH STRONG WIND SPEEDS THROUGH THE OVERNIGHT HOURS
AHEAD OF AND BEHIND A COLD FRONT PROGRESSING EAST ACROSS THE
REGION.

NMZ524-526-260715-
/O.EXP.KABQ.WI.Y.0047.000000T0000Z-141226T0600Z/
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
1114 PM MST THU DEC 25 2014

...WIND ADVISORY HAS EXPIRED...

WINDY CONDITIONS WILL PERSIST OVERNIGHT WITH OCCASIONAL GUSTS TO
NEAR 40 MPH.

$$

NMZ539-540-261300-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-141226T1300Z/
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1114 PM MST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST FRIDAY...

* LOCATION...EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES.

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS BETWEEN 45 
  TO 55 MPH. 

* TIMING...PERIODIC STRONG GUSTS WILL CONTINUE THROUGH THE 
  OVERNIGHT HOURS. 

* VISIBILITY...NO RESTRICTIONS.

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST 
  TO NORTHWEST ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
608 
WWUS75 KABQ 261017
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 AM MST FRI DEC 26 2014

NMZ539-540-261300-
/O.CON.KABQ.WI.Y.0047.000000T0000Z-141226T1300Z/
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
317 AM MST FRI DEC 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

* LOCATION...EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES.

* WINDS...SOUTHWEST TO WEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...PERIODIC STRONG GUSTS WILL CONTINUE THROUGH EARLY
  MORNING. 

* VISIBILITY...NO RESTRICTIONS.

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT MAINLY SOUTHEAST 
  TO NORTHWEST ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
931 
WWUS75 KABQ 261234
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MST FRI DEC 26 2014

NMZ539-540-261345-
/O.EXP.KABQ.WI.Y.0047.000000T0000Z-141226T1300Z/
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
534 AM MST FRI DEC 26 2014

...WIND ADVISORY WILL EXPIRE AT 6 AM MST EARLY THIS MORNING...

LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH MID MORNING...BUT
WIDESPREAD HAZARDOUS WINDS ARE NO LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 25, 3:35 AM MST, 33 minutes earlier.

Area forecast discussion, Dec 25, 3:35 AM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 AM MST THU DEC 25 2014

.SYNOPSIS...
A WINDY CHRISTMAS DAY WILL KICK OFF A ROUND OF SNOW STARTING IN
NORTHWEST NEW MEXICO THIS AFTERNOON...AND EXPAND ACROSS ALL OF
CENTRAL AND WESTERN NEW MEXICO THROUGH THIS EVENING AND MUCH OF
FRIDAY. AS MUCH COLDER TEMPERATURES TAKE HOLD...TWO MORE WINTER
STORMS WILL SWEEP ACROSS NEW MEXICO. A STORM OUT OF THE CENTRAL
PLAINS WILL PUSH SOUTH ACROSS EASTERN NEW MEXICO ON TUESDAY...AS
A SNOWY PACIFIC SYSTEM SLAMS THROUGH FROM THE WEST ON WEDNESDAY
AND REMAIN A WEATHER PLAYER ACROSS NEW MEXICO THROUGH NEW YEARS
DAY.

&&

.DISCUSSION...
CURRENTLY...STRENGTHENING FLOW ALOFT BACKING TO SOUTHWEST OVER NEW
MEXICO IN ADVANCE OF STORM SYSTEM OVER THE SOUTHERN CALIFORNIA
SIERRA NEVADA...AS SURFACE TROUGH DEEPENS RAPIDLY FROM EASTERN
WYOMING ACROSS EASTERN NEW MEXICO TO THE TEXAS BIG BEND COUNTRY.
TOUGH LITTLE DOME OF HIGH PRESSURE SITTING OVER THE SOUTHERN TIER
OF NEW MEXICO CREATING TIGHT SURFACE PRESSURE GRADIENT...SETTING
UP AN EARLY START TO SOME CHRISTMAS WINDS TODAY.

MODELS...IN GOOD AGREEMENT PAST THE NEW YEAR INTO FRIDAY. LARGE
STORM SYSTEM OVER THE WESTERN U.S. WILL DIG TO THE FOUR CORNERS
THIS AFTERNOON AND MOVE ACROSS THE HEART OF NEW MEXICO ON FRIDAY.
FIRST HALF OF SYSTEM ENERGY WILL SHOOT NORTHEAST INTO THE CENTRAL
PLAINS FRIDAY NIGHT...AS BROADER TROUGH STRUCTURE REMAINS INTACT
OVER SOUTHERN ARIZONA AND SOUTHERN NEW MEXICO. THIS FEATURE WILL
TIGHTEN RAPIDLY ON SATURDAY AND TRANSLATE EASTWARD INTO TEXAS BY
EARLY SUNDAY. UPSTREAM RIDGE EXTENDING OVER THE ENTIRE EASTERN
PACIFIC FROM THE TROPICS TO ALASKA...AND ON INTO THE BEAUFORT SEA
WILL PROVIDE SLIDING PATH FOR NEXT AMPLIFIED SYSTEM MOVING
SOUTHWARD ON THE DOWNSTREAM LIMB OF THE RIDGE. TOUGH WAVE WILL
REACH THE INLAND NORTHWEST SUNDAY...AND AMPLIFY INEXORABLY OVER
THE GREAT BASIN TUESDAY...FORCING WEST TO SOUTHWEST WINDS OVER NEW
MEXICO TO STRENGTHEN STEADILY HEADING TOWARD MIDWEEK. STORM CORE
WILL CENTER UP OVER ARIZONA NEW YEARS EVE...AND SLIDE EAST OVER
NEW MEXICO FOR NEW YEARS DAY. MODELS SHEARING THE SYSTEM RAPIDLY
EASTWARD INTO TEXAS FOR FRIDAY...LEAVING NEW MEXICO IN TURBULENT
ZONAL FLOW AS RIDGE TO THE WEST REMAINS INTACT AND CONTINUES TO
PUSH COLD WESTERN CANADIAN SYSTEMS INTO THE U.S. SOUTHWEST.

FOR CHRISTMAS DAY...WINDY START WILL SHIFT OVER TO A SNOWY AND
RAINY FINISH TO THE DAY...AS TEMPERATURES RUN A FEW DEGREES EITHER
SIDE OF NORMAL...COOLER NORTH AND WEST...AND WARMER EAST AND
SOUTH. LATE MORNING SOUTHWEST WINDS IN ADVANCE OF THE STORM SYSTEM
WILL MERIT ADVISORIES FOR MUCH OF THE EASTERN HALF OF THE
STATE...WITH SNOW GETTING STARTED IN THE AFTERNOON OVER THE
NORTHWEST QUADRANT OF THE STATE AND COVERAGE EXPANDING RAPIDLY TO
ALL OF WESTERN AND CENTRAL NEW MEXICO TONIGHT. WITH THIS KICK OFF
TO A MULTI DAY WINTER WEATHER EVENT...HAVE UPGRADED WINTER WATCH
TO WARNINGS FOR THE NORTHERN HIGH COUNTRY...WITH WARNINGS
CONTINUING THROUGH FRIDAY NIGHT. WILL HAVE DAY SHIFT COLLEAGUES
CHECK NEED FOR SOME WINTER ADVISORY COVERAGE AROUND THE MARGINS OF
THE WARNING CORE STARTING TONIGHT...WITH THOSE CONTINUING FOR THE
DURATION OF THE EVENT INTO FRIDAY. AS OF RIGHT NOW...STILL
EXPECTING MOST OF THE SERIOUS SNOW COVERAGE TO BE HIGH COUNTRY IN
THE NORTH...BUT AM WATCHING CAREFULLY THE SOUTHERN PORTIONS OF
CATRON AND LINCOLN COUNTIES FOR POSSIBLE ADVISORIES OR STRONGER
STARTING TONIGHT. KEY DEAL HERE IS WARMER TEMPERATURES THROUGH THE
DAY TODAY...WITH TEMPS DIPPING BELOW FREEZING FAIRLY LATE IN THE
OVERNIGHT. WILL KEEP AN EYE ON THIS ONE AS THE DAY PROGRESSES.

FOR FRIDAY...CHRISTMAS MEMORIES WILL BE CAPPED WITH A NOTICEABLE
COLD BLAST ON FRIDAY...AS REASONABLY NORMAL CHRISTMAS TEMPERATURES
PLUMMET TO 10 TO 20 DEGREES BELOW LATE DECEMBER NORMALS. SNOW
COVERAGE WILL BECOME WIDESPREAD WITH HEAVIEST AMOUNTS OVER THE
NORTHERN SANGRE DE CRISTOS...AND MOSTLY RAIN COVERAGE OVER THE
SOUTHEAST PLAINS. AS TIGHT SURFACE LOW SETS UP OVER THE SOUTHERN
TEXAS PANHANDLE...WESTERLY WINDS WILL SET UP AREAS OF BLOWING SNOW
FROM THE JEMEZ MOUNTAINS ACROSS THE SANTA FE AREA...AND OUT TO
INTERSTATE 40 ACROSS TORRANCE COUNTY. SNOW COVERAGE WILL TAPER OFF
FRIDAY NIGHT AS SHORTWAVE SUBTRACTION FROM STORM ENERGY BEATS A
FAST EXIT TO THE NORTHEAST LEAVING STORM CENTER OVER SOUTHERN NEW
MEXICO HEADING INTO SATURDAY MORNING.

FOR SATURDAY...CONTINUED WELL BELOW NORMAL TEMPERATURES...WITH 10
TO 20 DEGREE COLD DEPARTURES FROM NORMAL WIDESPREAD THROUGH THE
LAST WEEKEND IN DECEMBER. SNOW COVERAGE WILL BE MOSTLY OVER THE
EAST WITH VERY MODEST ACCUMULATIONS...AND SOME DAYTIME CHANGEOVER
TO RAIN SATURDAY AFTERNOON OVER THE SOUTHEAST QUADRANT OF THE
STATE. FASTEST FLOW OVER POSITIVELY FLOPPING STORM TROUGH SHIFTS
SOUTHWARD TO NORTHERN MEXICO AND SOUTHERN NEW MEXICO...LEAVING
NORTHERN AND CENTRAL SECTIONS OUT OF THE DYNAMIC ACTION. SURFACE
HIGH WILL BUILD FROM EASTERN NEVADA TO WESTERN OKLAHOMA...WITH
INTERVENING MODEST TROUGH RUNNING ACROSS THE RIDGE FROM EASTERN
COLORADO ACROSS NEW MEXICO TO NORTHERN CHIHUAHUA. WITH NIGHTFALL
SATURDAY...MOST OF THE SNOWFALL WILL HAVE COME TO AN END...WITH
USUAL ROUNDS OF LINGERING LIGHT SNOW OVER THE NORTHERN MOUNTAINS
NEAR THE COLORADO LINE.

FOR SUNDAY...POSITIVELY FLOPPING TROUGH WILL STRAIGHTEN UP AND FLY
RIGHT...RIGHT INTO WEST TEXAS...TO LEAVE NEW MEXICO UNDER
CONTINUED BRISK NORTHWEST FLOW. SURFACE TROUGH WILL SET UP FROM
EASTERN COLORADO ACROSS EASTERN NEW MEXICO...SETTING UP PATH FOR
CONTINUED COOL PUSH INTO THE STATE. WESTERLY BREEZES WILL CONTINUE
UNDER SUNNY SUNDAY SKIES OVER THE EASTERN SLOPES OF THE CENTRAL
MOUNTAIN CHAIN...AND EASTWARD ALONG AND SOUTH OF THE INTERSTATE 40
CORRIDOR FROM THE CENTRAL MOUNTAINS TO THE TEXAS LINE. MODEST
TEMPERATURE MODERATION WILL BRING HIGHS TO 5 TO 15 DEGREES BELOW
LATE DECEMBER NORMALS.

OUTLOOK...MONDAY THROUGH NEW YEARS EVE...NEXT BIG SYSTEM DRAWING
INTO THE INTERMOUNTAIN REGION ON MONDAY...AS INTENSE COLD FRONT
AND STRONG WINDS WORK INTO EASTERN COLORADO BOUND FOR NEW MEXICO
BRING SNOW CHANCES TO MUCH OF NORTHERN NEW MEXICO. COLD FRONT WILL
SLAM WITH POWER INTO EASTERN AND CENTRAL NEW MEXICO ON
TUESDAY...DROPPING TEMPERATURES 20 TO 30 DEGREES BELOW LATE
DECEMBER NORMALS...AND KICKING UP STRONG EAST WINDS TO POUND
THROUGH THE CENTRAL MOUNTAIN CHAIN THROUGH THE DAY WITH WIDESPREAD
SNOW COVERAGE ON TAP FOR THE DAY. STORM CORE WILL PILE INTO
ARIZONA ON WEDNESDAY WITH DEEPENING SURFACE LOW OVER EASTERN
ARIZONA TO CENTRAL CHIHUAHUA...AS STRONG SURFACE DOME BUILDS OVER
WESTERN KANSAS. SET UP IS INSURANCE FOR CONTINUED WIND AND SNOW
HEADING INTO NEW YEARS EVE UNDER VERY COLD TEMPERATURES.

SHY

&&

.FIRE WEATHER...
STRONG WINDS...40 TO NEARLY 55 MPH...NEAR MTN TOP LVL AND BRISK
WINDS IN SPOTS ALREADY EARLY THIS MORN AS WELL AS THE THINNING OR
DIMINISHMENT OF CLOUD COVER ACROSS THE EAST HALF OF NM WILL LEAD TO
AT LEAST 20 TO NEARLY 35 MPH WINDS ACROSS MUCH OF THE AFOREMENTIONED
AREA. GUSTS MAY REACH 35 TO NEARLY 50 MPH ACROSS PORTIONS OF THE
AREA...ESPECIALLY ON AND JUST E OF CENTRAL MTN CHAIN AND SOME SPOTS
IN E PLAINS. THE LATTER AREA HARDER TO PINPOINT FOR THE HIGHEST
GUSTS...THOUGH PROBABLY MAINLY THE HIGHER TERRAIN THERE. RH VALUES
SHOULD FALL BETWEEN 15 TO 20 PCT MAINLY SOUTH OF INTERSTATE 40 AND
EAST OF THE MTNS. HAINES VALUES SHOULD RANGE BETWEEN 4 AND 5 JUST
ABOUT ALL OF THE EAST HALF... A LITTLE HIGHER THAN INDICATED ON WED.
TEMPERATURES SHOULD ALSO TREND 5 TO 10 DEGREES ABOVE NORMAL MAINLY
SOUTH OF INTERSTATE 40 AND FARTHER NORTH NEAR TX LINE. THE WIND
FORECAST ACROSS THE EASTERN PLAINS STILL TOUGHER THAN USUAL FCST AS
MODELS STILL PROJECT QUITE LOW MIXING HEIGHTS...THOUGH THAT MAY
STILL BEING IMPACTED BY RECENT PCPN AND NOW MOSTLY/TOTALLY
NONEXISTENT SNOW COVER. ACTUAL MIXING HEIGHTS MAY CLIMB SOMEWHAT
HIGHER THAN CURRENTLY INDICATED...ESPEC CONSIDERING THE SPOTTY
STRONG WINDS ALREADY SEEN AT TIMES ACROSS THE E PLAINS. THUS STAYED
ABOVE MODEL GUIDANCE FOR THOSE AREAS DESPITE THE VERY LOW MIXING
HEIGHTS.

AS FOR PRECIP WITH INCOMING SYSTEM...MAY SEE SOME LOCALIZED WETTING
AMOUNTS OF GREATER THAN A TENTH OF AN INCH LIQUID WATER ACROSS
MAINLY THE NORTH AND PERHAPS FAR SOUTH AND SAT THE FAR EAST SECTIONS
OF FCST AREA. SPOTTY PRECIP...MAINLY SNOW...SHOULD LAST INTO FRIDAY
NIGHT FAVORING THE NORTHERN HIGHER TERRAIN AND FAR SOUTH. ECMWF
MODEL STILL THE MOST BULLISH OF THE MODELS FOR PRECIPITATION BY A
MODEST DEGREE. VENT RATES TO BE VERY GOOD TO EXCELLENT MOST OF THE
WEST TODAY...POOR TO FAIR EAST WITH MORE LOCALIZED GOOD VALUES ON
WESTERN FRINGE. WINDS TO SUBSIDE SOME FRI NEARLY EVERYWHERE...BUT
WITH LAPSE RATES JUST A BIT HIGHER MOST LOCALES...FAIR TO GOOD VENT
RATES NW AND GOOD TO EXCELLENT S AND W CENTRAL...BUT POOR TO FAIR IN
THE NE BEHIND BACK DOOR FRONT.

DUE TO SHORT WAVE ENERGY STILL TRYING TO DROP DOWN ON WEST SIDE OF
TROUGH...IT WILL BE SLOWER TO LEAVE THAN ARRIVE AND STILL BE OVER
THE AREA SAT. BUT LITTLE IF ANY PRECIP TO REMAIN. TEMPERATURES WILL
BE QUITE CHILLY WITH HIGH READINGS RANGING BETWEEN 10 TO 20 DEGREES
BELOW NORMAL. MINIMUM RH READINGS WILL REMAIN QUITE HIGH DUE TO THE
COLD AIR MASS. WIND SPEEDS WILL ALSO BE QUITE WEAK...WITH RESULTING
DECREASES IN VENTILATION...VALUES GENERALLY POOR TO FAIR CENTRAL AND
WEST...BUT MOSTLY POOR EAST.

THE WIND GRADIENT ALOFT SHOULD STRENGTHEN ONCE AGAIN ON SUNDAY AS
ANOTHER PACIFIC TROUGH APPROACHES THE AREA. THIS SHOULD TRANSLATE
TO GUSTIER WINDS OVER THE HIGHER TERRAIN AND TO THE LEE OF THE
CENTRAL MTNS. TEMPERATURES WILL WARM A LITTLE BUT REMAIN BELOW
NORMAL.

ANOTHER BACK DOOR COLD FRONT IS EXPECTED TO EDGE INTO EASTERN AREAS
ON MONDAY/MONDAY NIGHT. AT THE SAME TIME...ANOTHER DEEP TROUGH IS
PROJECTED TO DIVE SOUTHWARD OUT OF THE GREAT BASIN AND REMAIN WEST
OF THE AREA AND LOOKING MORE AND MORE LIKELY TO EVOLVE INTO A CLOSED
LOW. MODEL AGREEMENT CURRENTLY IS STARTLINGLY GOOD ON THIS
SCENARIO...BUT ONE CAN EXPECT SOME CHANGES GOING FORWARD OVER THE
NEXT 2 TO 5 DAYS. STILL THIS PATTERN HAS THE POTENTIAL OF PROVIDING
A PRETTY SOLID SNOW SET UP FOR THE MAJORITY OF THE AREA. THIS IS A
CLIMO PATTERN WE SEE IN LATE DECEMBER FOR BIG SNOWFALL SO THAT IS
GOING FOR IT. SO EARLY NEXT WEEK LOOKS TO BE UNSETTLED. THE CURRENT
PROJECTED PATTERN ALSO BODES WELL FOR HIGHER VENTILATION RATES EARLY
NEXT WEEK.

43

&&

.AVIATION...
06Z TAF CYCLE
VFR CONDITIONS WITH A LOWERING OF VFR CIGS FORECAST THROUGH THE
TAF PERIOD AS A SW LOW LEVEL FLOW INCREASES IN ADVANCE OF AN
APPROACHING UPPER LEVEL LOW. SHOWERS ARE FORECAST TO DEVELOP OVER
AZ AND FAR WESTERN NM THURSDAY AFTERNOON AND THEN EXPAND IN
COVERAGE AND MOVE EAST THURSDAY NIGHT...POSSIBLY IMPACTING KGUP
AND KFMN PRIOR TO THE END OF THE TAF PERIOD. MVFR CONDITIONS ARE
EXPECTED INITIALLY WITH THE ONSET OF PRECIPITATION ACROSS WESTERN
PORTIONS OF THE AREA...BUT FURTHER DETERIORATION INTO THE IFR
CATEGORY IS LIKELY THURSDAY NIGHT.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  41  22  32  13 /  30  40  30  10
DULCE...........................  36  16  29   7 /  50  60  40  30
CUBA............................  39  20  30   9 /  30  50  40  30
GALLUP..........................  40  17  30   6 /  30  40  20  10
EL MORRO........................  40  17  28   9 /  20  40  20  10
GRANTS..........................  45  18  32   7 /  20  30  10  10
QUEMADO.........................  44  21  30  12 /  10  40  10   5
GLENWOOD........................  54  27  43  18 /  10  70  20   0
CHAMA...........................  35  13  28   5 /  60  60  50  40
LOS ALAMOS......................  37  21  30  16 /  10  40  40  30
PECOS...........................  38  20  29  12 /   5  30  30  20
CERRO/QUESTA....................  32  13  24   3 /  30  50  50  30
RED RIVER.......................  30   9  20   0 /  30  50  60  40
ANGEL FIRE......................  35  10  24  -4 /  20  40  50  40
TAOS............................  37  16  28   4 /  20  40  40  30
MORA............................  42  19  28   8 /   5  30  40  30
ESPANOLA........................  41  24  34  14 /  10  30  30  20
SANTA FE........................  39  23  29  14 /   5  30  30  20
SANTA FE AIRPORT................  42  22  33  13 /   5  30  30  20
ALBUQUERQUE FOOTHILLS...........  48  27  36  19 /   0  30  30  10
ALBUQUERQUE HEIGHTS.............  51  28  38  20 /   0  20  20   5
ALBUQUERQUE VALLEY..............  49  29  39  18 /   0  20  20   5
ALBUQUERQUE WEST MESA...........  50  28  39  20 /   0  20  20   5
LOS LUNAS.......................  51  27  40  17 /   0  20  20   5
RIO RANCHO......................  49  29  39  21 /   0  20  20   5
SOCORRO.........................  55  30  44  19 /   0  20  20   5
SANDIA PARK/CEDAR CREST.........  43  24  33  16 /   5  30  30  10
TIJERAS.........................  46  25  36  18 /   5  30  30  10
MORIARTY/ESTANCIA...............  46  23  35  11 /   0  30  30  10
CLINES CORNERS..................  43  22  32  12 /   0  20  30  10
GRAN QUIVIRA....................  45  26  36  17 /   0  30  30  10
CARRIZOZO.......................  51  31  41  20 /   0  40  30  10
RUIDOSO.........................  47  29  38  15 /   0  30  40  10
CAPULIN.........................  41  17  24   4 /   0  20  50  30
RATON...........................  45  18  25   5 /   0  20  40  30
SPRINGER........................  45  20  29   8 /   0  20  40  30
LAS VEGAS.......................  48  19  33   8 /   0  20  30  20
CLAYTON.........................  53  20  28  12 /   0  10  30  30
ROY.............................  45  23  31  12 /   0  10  30  30
CONCHAS.........................  52  27  38  20 /   0   5  30  20
SANTA ROSA......................  55  30  42  19 /   0  10  30  20
TUCUMCARI.......................  57  27  40  17 /   0   5  20  20
CLOVIS..........................  57  30  47  19 /   0   0  20  20
PORTALES........................  59  32  50  19 /   0   0  20  20
FORT SUMNER.....................  57  31  46  21 /   0   5  20  20
ROSWELL.........................  65  35  58  24 /   0   5  20  20
PICACHO.........................  59  36  49  21 /   0  10  30  10
ELK.............................  56  34  45  20 /   0  20  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...
NMZ514-515-521-523-524-526-529-531>537-539-540.

WINTER STORM WARNING FROM NOON TODAY TO 11 PM MST FRIDAY FOR THE
FOLLOWING ZONES...NMZ503-504-510>517.

&&

SHY
Hazardous weather outlook, Dec 24, 5:06 AM MST, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 AM MST WED DEC 24 2014

NMZ501>540-251300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
506 AM MST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW SHOWERS OVER NORTHWEST NEW MEXICO CHRISTMAS DAY WILL EXPAND
ACROSS ALL OF WESTERN AND CENTRAL NEW MEXICO CHRISTMAS NIGHT...AND
SHIFT TO NORTHERN AND NORTHEAST NEW MEXICO ON FRIDAY AND FRIDAY
NIGHT.

A SECOND ROUND OF SNOW WILL MOVE SOUTHWARD FROM COLORADO ACROSS
EASTERN NEW MEXICO MONDAY NIGHT...AND EXPAND ACROSS ALL OF NEW
MEXICO TUESDAY AND TUESDAY NIGHT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:38 AM MSTWinter Storm WarningABQ38 hr
Dec 25, 3:59 PM MSTWinter Weather AdvisoryABQ26 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.